Universality in several-matrix models via approximate transport maps

Alessio Figalli ETH Z¨urich Alice Guionnet Universit´e de Lyon

Probability mathscidoc:1911.43037

Acta Mathematica, 217, (1), 81-176, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-11-28 13:31:52 uploaded by actaadmin ] [ 131 downloads ] [ 0 comments ]
@inproceedings{alessio2016universality,
  title={Universality in several-matrix models via approximate transport maps},
  author={Alessio Figalli, and Alice Guionnet},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128133152763267548},
  booktitle={Acta Mathematica},
  volume={217},
  number={1},
  pages={81-176},
  year={2016},
}
Alessio Figalli, and Alice Guionnet. Universality in several-matrix models via approximate transport maps. 2016. Vol. 217. In Acta Mathematica. pp.81-176. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128133152763267548.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved